# SDR HALA2010112000549

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 33,200 hours, 6,320 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1873
- Condition: Failed
- Location: Rt Engine
- Part time: 25,620 hours, 4,905 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - UNABLE TO START RT ENG, VALVE OPENS LIGHT GOES OUT.  N2 GOT UP TO 12% THEN DECREASED DOWN TO ZERO.  REPLACED NR 2 ENG STARTER PER AMM 80-11-01.  OPS CHECK, LEAK CHECK GOOD.
